# SDR HEEA065233

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 125780
- Condition: Intermittent
- Location: Adi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT'S TURN AND SLIP INDICATOR  INTERMITTENTLY INOPERATIVE.
